# SDR UPS08M53641

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 26B175519
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R-1 PTT SWITCH FOR SLIDE PRESS INOP, DEFERRED M386502.  REMOVED AND REPLACED DOOR SLIDE PTT SW PER MM 20-30-10.  OPS CHECKED GOOD PER FIM 25-61-00-1.  THIS CLEARS M386502.
